MAUDE Adverse Event Report: AVANOS MEDICAL - IRVINE HOMEPUMP C-SERIES, 100 ML, 0.5 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR

AVANOS MEDICAL - IRVINE HOMEPUMP C-SERIES, 100 ML, 0.5 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR
Model Number C100005
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 18-apr-2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Fill volume: unknown, flow rate: unknown, procedure: unknown, cathplace: unknown.It was reported one fast flow event occurred.There was no reported injury from the failure.The clinician reported she was "not sure about why it was finished early; it may be that not enough medication was added and it finished on time.Anyway, no patient injury for it." no additional information was received.

Brand Name
HOMEPUMP C-SERIES, 100 ML, 0.5 ML/HR (CONTAINS DEHP)
Common Device Name
ELASTOMERIC LFR
Manufacturer (Section D)
AVANOS MEDICAL - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key8532657
Report Number2026095-2019-00062
Device Sequence Number1836339
Product Code MEB
UDI-Device Identifier30680651135606
UDI-Public30680651135606
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K052117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 03/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC100005
Device Catalogue Number101356000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2019
Initial Report FDA Received Date04/19/2019
Patient Sequence Number1